# SDR SWAA2021081095286

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS773 RBL20 WL157. ; / [01] REMOVED CORROSION ON ACB WEB BS 773 RBL 20 WL 157 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9; [02] REMOVED CORROSION ON ACB WEB BS 773 RBL 20 WL 157 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1; MEASURES OF MATERIAL REMOVED L=3.0'' X W=1.0'' X D=0.010'' ORIGINAL THICKNESS TH=0.050'' TOOL USED CALIPER ID:ATS1317 S/N: UNKNOWN. MICROMETER ID:ATS1672 S/N 65092939; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9; [03] VERIFIED CLOSED WING TO BODY PANEL 324AL PER AMM 20-00-00 SCREW GUN I/D PER1463 S/N A638018 CAL DUE04/2022; [04] REMOVED INTERCOSTAL ON ACB FROM BS 767 TO BS 787 RBL 20 WL 157 IAW SRM 51-40-02-0G-0.; [05] FABRICATED NEW INTERCOSTAL P/N 146A8123-20 FROM SHEET 7075-0 0.050' CLAD LOT # 1457313-101 AT ACB FROM BS 767 TO BS 787 RBL 20 WL 157 IAW BOEING DWG 146A8123 ID: 16 ; REV: - AND SRM 51-30-01-0G-0;
